| Model Number |
VITCM512.1 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a replacement 12.1mm vticm512.1 implantable collamer lens of -11.0/1.0/114 (sphere/cylinder/axis) tore during injection.
Additional Manufacturer Narrative
A4-a6: unk.H6: work order search found no similar complaints within associated lots.Claim# (b)(4).